Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6518
Title: Un problema estremale relativo ai grafi con un ciclo hamiltoniano
Authors: Ventre, Aldo G.
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aldo G. Ventre, "Un problema estremale relativo ai grafi con un ciclo hamiltoniano", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 52-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6518
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
VentreRendMat07.pdf367.59 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

395
checked on Oct 19, 2018

Download(s)

181
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.